# SDR ASAA2016102718707

- Difficulty date: October 27, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712U35
- Condition: Corroded
- Location: Bs 987-993
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR WEB HAS CORROSION BETWEEN BS 987 AND 993. RBL 31 AND 45. ACFT GROUNDED. REMOVED AND REPLACED THE WEB IAW DWG 147A5700 REV-.
